Publications

Year of Publication: 2017
Authors: J. Che; L. Chen; S. Göttlich; A. Pandley; J. Wang
Abstract:

This article is devoted to the discussion of the boundary layer which arises from the one-dimensional parabolic elliptic type Keller-Segel system to the corresponding aggregation system on the half space case. The characteristic boundary layer is shown to be stable for small diffusion coefficients by using asymptotic analysis and detailed error estimates between the Keller-Segel solution and the approximate solution. In the end, numerical simulations for this boundary layer problem are provided.

Corporate Authors: J. Che; L. Chen; S. Göttlich; A. Pandley; J. Wang
Date Published: May
Volume: 16
Issue: 3
Publication Language: eng
Start Page: 1013
Type of Publication: Journal Article
URL: https://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=13741